MathSciNet Relay Station
MathSciNet bibliographic data
MR738442 (85j:30057) 30D15 (30E05)
Grishin, A. F. Sets of regular growth of entire functions. I. (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. No. 40 (1983), 36–47.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement